Neukirch, S; van der Heijden, GHM; Thompson, JMT; (2002) Writhing instabilities of twisted rods: from infinite to finite length. Journal of the Mechanics and Physics of Solids , 50 (6) 1175 - 1191. 10.1016/S0022-5096(01)00130-2.
Full text not available from this repository.
|Title:||Writhing instabilities of twisted rods: from infinite to finite length|
|Keywords:||bifurcations, elastic rods, instability, large deformations, LENGTH, stability|
|UCL classification:||UCL > School of BEAMS > Faculty of Engineering Science > Civil, Environmental and Geomatic Engineering|
Archive Staff Only: edit this record